Hail, Phillips
- When
- April 22, 8:50 AM CST
- Where
- Phillips County, Logan
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.670, -99.570
Hail up to the size of dimes covered the ground.
A cold front slipped into northern Kansas and became stationary very early this Monday morning. Rain showers occurred along the front through the overnight hours of Sunday.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GID wrote it up.
A cold front slipped into northern Kansas and became stationary very early this Monday morning. Rain showers occurred along the front through the overnight hours of Sunday. By dawn, overnight showers departed to the east, while more showers formed over northwestern Kansas. Some of these showers strengthened into thunderstorms. The strongest storm formed over Rooks County. While brief, the storm was strong enough to produce multiple reports of hail, the largest of which was 1 inch in diameter, just west of Stockton. The reason for the transition to thunderstorms was the northward transport of moisture in the presence of warm air advection. It was just enough to destabilize the atmosphere, with most unstable CAPE between 500 and 1000 J/kg.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before the first event at Apr 22, 4:36 AM CST, 4 hours 14 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
536 AM CDT MON APR 22 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 413 AM CDT MON APR 22 2013
CHALLENGING WEATHER CONDITIONS FOR THE SHORT TERM PERIODS WITH
PCPN CHCS/TYPE AS AN UPPER TROUGH TRANSLATES ACROSS THE CENTRAL
PLAINS AND UNSEASONALLY COLD AIR SETTLES IN BEHIND A COLD FRONT.
SHOWERS AND TSTMS WERE BEEN HIT OR MISS EARLY THIS MORNING...THEN A
MORE WIDESPREAD AREA OF CONVECTION DEVELOPED ACROSS OUR WESTERN CWA
WITH PROGRESSION OF A SHORTWAVE TROUGH AND THIS PCPN AREA ALIGNS
WELL WITH ISENTROPIC LIFT AS INDICATED ON THE 300K SFC. PCPN IS
EXPECTED TO EXPAND IN COVERAGE THIS MORNING IN INCREASING
LIFT/DYNAMICS IN DIVERGENCE ALOFT AS 110KT H3 JET NOSES ONTO THE
PLAINS FROM THE CENTRAL ROCKIES COUPLED WITH A NORTHERN JET STREAK
IN THE UPPER MIDWEST...WHILE A LEAD MID LEVEL TROUGH SWINGS ONTO
THE PLAINS. PCPN TYPE INITIALLY THIS MORNING IS EXPECTED TO FALL
AS RAIN...UNTIL STRONG COLD FRONT MOVES IN THIS AFTN/TONIGHT. FOR
MOST AREAS TODAY...DAILY HIGH TEMPERATURES OCCURRED AT
MIDNIGHT...AND TEMPERATURES WILL FALL DURING THE DAY...MORE
NOTICEABLY DURING THE AFTERNOON AS COLD AIR PUSHES SOUTH BEHIND
THE FRONT.
THE COLD FRONT REACHES OUR NW ZONES AROUND MID DAY...WITH RAIN
MIXING WITH SNOW AS THE COLD AIR ARRIVES. THE RAIN/SNOW MIX IS
EXPECTED THROUGH EARLY AFTERNOON AND FORECAST SOUNDINGS SUGGEST A
POTENTIAL LOSS OF DENDRITIC MOISTURE AND INCLUDED POSSIBILITY OF
FREEZING DRIZZLE AS SFC TEMPS FALL BELOW FREEZING. THE RAIN/SNOW
LINE OR MIX OF RAIN/SNOW AND EVENTUAL CHANGE TO SNOW WILL PROGRESS
SOUTH THIS AFTERNOON AND EVENING...REACHING NORTH CENTRAL KANSAS
SHORTLY AFTER DARK. SOME DECENT PCPN AMOUNTS ARE EXPECTED TODAY
DUE TO PROLONGED LIFT IN UPPER DYNAMICS/STRONG MID LEVEL
FRONTOGENESIS. DEPENDING ON HOW QUICKLY THE CHANGE TO SNOW OCCURS
IN OR NORTH/NORTHWEST COUNTIES AND IF DENDRITIC LAYER CAN REMAIN
SATURATED...MINOR SNOW ACCUMULATIONS NEAR AN INCH CANNOT BE RULED
OUT BEFORE DRY AIR BEGINS TO ADVECT IN. FARTHER SOUTH NEAR THE
INTERSTATE 80 CORRIDOR TOWARDS THE KS BORDER...LITTLE IF ANY SNOW
ACCUMULATION IS EXPECTED ATTM.
THIS FIRST ROUND OF PCPN WILL EXIT EASTWARD IN THE EVENING...THEN
NEXT ROUND OF PCPN WILL DEVELOP ACROSS KS LATE EVENING/OVERNIGHT IN
PRESENCE OF INTENSE MID LEVEL FRONTOGENESIS AND AS MAIN TROUGH MOVES
ONTO THE PLAINS. AN IMPRESSIVE SNOW BAND IS EXPECTED TO SET UP
ACROSS CENTRAL/NORTH CENTRAL KANSAS AROUND THE I70 CORRIDOR...AND
PRODUCE ACCUMULATING SNOWFALL. CURRENTLY OUR NORTH CENTRAL KS
COUNTIES SHOULD BE ON THE NORTHERN EDGE OF THE MAIN SNOW BAND AND
CURRENTLY HAVE AMOUNTS IN THE 2 TO 3 INCH RANGE ALTHOUGH LOCALLY HIGHER
AMOUNTS ARE POSSIBLE...BUT KEEP IN MIND THAT AMOUNTS WILL BE
DEPENDENT UPON WHERE FRONTOGENETIC BAND SETS UP. WITHIN THE
FRONTOGENETIC BAND...DECENT SNOWFALL RATES ARE EXPECTED AND MODELS
ALSO INDICATE PRESENCE OF SLANTWISE INSTABILITY. MAIN PERIOD OF
SNOWFALL LOOKS TO SET IN BETWEEN 03Z AND 05Z AND CONTINUE INTO THE
NIGHT BEFORE SNOW TAPERS OFF TUESDAY MORNING. WILL GO AHEAD WITH A
WINTER WEATHER ADVISORY FOR OUR SOUTHERN ROW OF KS COUNTIES WHERE
CONFIDENCE IS HIGHER FOR ACCUMULATING SNOW NEAR 3 INCHES. WILL
NEED TO MONITOR WHETHER HEADLINE MAY NEED TO BE EXTENDED FARTHER
NORTH IF FRONTOGENETIC BAND SHIFTS NORTHWARD...AND 06Z NAM IS
TRENDING FARTHER NORTH WITH SNOW BAND AND SUGGESTS A POTENTIAL LONGER
DURATION OF SNOW THE SNOW EVENT INTO TUESDAY ALSO.
ANOTHER CONCERN FOR THIS AFTN/TONIGHT IS INCREASING NORTH WINDS WITH
COLD FROPA TODAY. MODELS PROG 6HR PRESSURE RISES AROUND 9MB ACROSS
WESTERN/WEST CENTRAL NEB BEHIND THE FRONT AND MAV GUIDANCE
SUGGEST WINDS REACHING WIND ADV CRITERIA WHEREAS MET GUIDANCE
KEEPS WIND JUST BELOW WIND ADV CRITERIA. TIMING OF STRONGEST WINDS
IS GENERALLY FROM 21Z TO 03Z...ALTHOUGH WINDS WILL REMAIN
STEADY/BREEZY THROUGH THE NIGHT. WOULD NOT BE SURPRISED TO SEE
WINDS NEAR OR BRIEFLY REACH WIND ADVISORY CRITERIA THIS AFTN/EVE
FOR A FEW HOURS BUT CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE
ATTM...BUT THIS WILL NEED TO BE MONITORED. THE COMBINATION OF
STEADY WINDS/SNOW IN KS TONIGHT MAY CAUSE SOME VSBY RESTRICTIONS.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 413 AM CDT MON APR 22 2013
PATTERN: AFTER A BRIEF/MINOR INTERRUPTION TO COLD APRIL PATTERN THIS
PAST WEEKEND...WE/RE BACK TO THE SUBSTANTIALLY COLDER THAN NORMAL
TEMPS. THE N PAC REX BLOCK THAT HAS DOMINATED THE LAST 30 DAYS WILL
CONTINUE THIS WEEK. THE MODELS ARE STRUGGLING WITH TRYING TO BREAK
IT DOWN AND/OR WHAT WILL HAPPEN JUST DOWNSTREAM OVER THE E PAC. THIS
HAS MAJOR IMPLICATIONS FOR THE LONG-WAVE /LGWV/ FLOW OVER THE USA
AND ITS EFFECTS ON OUR TEMPS. SPREAD IS SUBSTANTIAL. PLEASE SEE 245
AM PMDEPD DISCUSSION ON THIS. ONE THING THAT DOES SEEM CERTAIN IS
THAT A STRONG PV ANOMALY WILL EJECT OUT OF THE N PAC BLOCKING LOW.
THIS WILL MOW DOWN THE E PAC RIDGE LATE THIS WEEK AND SHOULD RAISE
HGTS OVER THE PLAINS. THIS SHOULD RESULT IN A BIG WARM-UP NEXT
WEEKEND.
ALOFT: A NEWLY REESTABLISHED LONG-WAVE /LGWV/ TROF WILL BE OVER THE
CNTRL USA TUE-WED...WITH A REINFORCING PV ANOMALY MOVING THRU WED.
HGTS WILL RISE THU-FRI WITH QUASI-ZONAL FLOW DEVELOPING. THIS SHOULD
ALLOW FOR A TEMP RECOVERY BACK CLOSE TO NORMAL. HOWEVER...THE
CUT-OFF LOW /CURRENTLY 1100 MILES W OF SAN/ WILL MEANDER INTO THE
DESERT SW THU AND HEAD ACROSS THE SRN PLAINS FRI-SAT.
PLEASE SEE 245 AM PMDEPD FOR DISCUSSION ON MODEL UNCERTAINTY AS THE
REX BLOCK BREAKS DOWN OVER THE N PAC.
SFC: THE COLD FRONT THAT BROUGHT SUN AFTN/S SHWRS/TSTMS WILL EXTEND
FROM THE GREAT LAKES TO TX AT DAYBREAK TUE. STRONG CHILLY HIGH PRES
WILL SLIDE INTO THE CNTRL PLAINS TUE. THEN ITS OFF TO THE MID MS
VALLEY WED AS ANOTHER COLD FRONT MOVES THRU. RETURN FLOW DEVELOPS
THU AS THE HIGH HEADS INTO THE ERN USA. WEAK LOW PRES THEN TRACKS
THRU THE SRN PLAINS. SUN THE FCST AREA WILL BE IN THE WARM SECTOR OF
A LOW OVER THE CANADIAN PRAIRIES. THIS WILL WARM TEMPS BIG-TIME.
HAZARDS: THUNDER IS POSSIBLE WED AFTN THOUGH NO SEVERE.
UPCOMING PCPN OPPORTUNITIES: SPOTTY MINOR QPF WED AFTN. THEN AGAIN
THU NGT-FRI NGT AS THE NRN EDGE OF RAIN SHIELD THREATENS FROM THE S.
THE DAILY DETAILS...
TUE: THE H7 TROF WILL MOVING THRU AT DAWN AND THIS WILL BRING ANY
LEFTOVER SNOW TO AN END. ANOTHER UNSEASONABLY COLD DAY FOR LATE
APRIL. HIGH TEMPS WILL BE 25F BELOW NORMAL. GRADUAL CLEARING FROM N
TO S...WITH BLUSTERY N WINDS GUSTING 30-35 MPH THRU MIDDAY...THEN
DIMINISHING TO AROUND 25 IN THE AFTN.
WED: PV ANOMALY AND ASSOCIATED COLD FRONT MOVE THRU DURING PEAK
HEATING. INSTABILITY BURST SHOULD TRIGGER LOW-TOP SCT SHWRS AND SOME
RUMBLES OF THUNDER. COULD BE AN INTERESTING AFTN WITH SHWRS MIXED
WITH GRAUPEL/SMALL HAIL. FRZG LVL WILL BE 3-4K FT. K INDEX WILL
SPIKE UP TO 28 18Z-21Z / LI -1 / 700-500 MB LAPSE RATE 7.5 DEG/KM /
MUCAPE 250-300 J/KG.
THU: QUIET AND DRY. A VERY NICE DAY WITH SW WINDS GUSTING TO 25 MPH
IN THE AFTN.
FRI: CONTEMPLATED REMOVING THUNDER FROM THE FCST. WITH THE SFC LOW
TRACKING ALONG THE TX/OK BORDER...THIS PUTS OUR FCST AREA ON THE FAR
NRN FRINGE OF THE PCPN SHIELD...WHICH WOULD RESULT IN SOLELY
STRATIFORM RAIN. PREFER MORE CONSERVATIVE EC WHICH HAS NO SFC-BASED
OR ELEVATED INSTABILITY /LI AND SHOWALTER BOTH POSITIVE/.
SAT-SUN: LOOKS FANTASTIC WITH DAYTIME TEMPS IN THE 70S. SOME AREAS
PROBABLY REACH 80F SUN WITH BEST CHANCE W AND S OF THE TRI-CITIES.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 529 AM CDT MON APR 22 2013
CIGS DROPPED TO LIFR DURING THE NIGHT AND LITTLE IMPROVEMENT IS
EXPECTED THRU THE NEXT 24HRS AS AN UPPER LEVEL TROUGH AND A COLD
FRONTAL BOUNDARY CROSS THE CENTRAL PLAINS. KGRI WILL SEE
INTERMITTENT RAIN SHOWERS THIS MORNING WITH THE POTENTIAL FOR RAIN
MIXING WITH AND CHANGING TO SNOW FOR A TIME THIS EVENING AND
TONIGHT. A BRIEF PERIOD OF FZDZ CANNOT BE RULED OUT AS SFC TEMPS
DROP BELOW FREEZING. NORTH WINDS WILL INCREASE TO 25KTS AND GUST OVER
30KTS FOLLOWING THE PASSAGE OF A COLD FRONTAL BOUNDARY AROUND
AROUND 21Z. CIGS MAY IMPROVE TO IFR OR POTENTIAL MVFR TOWARD THE
END OF THE TAF PERIOD.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 9 AM CDT
TUESDAY FOR KSZ017>019.
&&
SHORT TERM...FAY
LONG TERM...HALBLAUB
AVIATION...FAYHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 911 AM CDT MON APR 22 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 231200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 911 AM CDT MON APR 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED...NON SEVERE THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS THE OUTLOOK AREA. A FEW THUNDERSTORMS COULD BE ON THE STRONG SIDE...WITH SMALL HAIL POSSIBLE. NORTH WINDS OF 25 TO 30 MPH AND GUSTS NEAR 40 MPH ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH THE STRONGEST WINDS EXPECTED WEST OF HIGHWAY 281. RAIN IS EXPECTED TO MIX WITH AND CHANGE TO SNOW THIS AFTERNOON AND TONIGHT ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THERE MAY BE A BRIEF PERIOD OF LIGHT FREEZING DRIZZLE FOR LOCATIONS NORTH OF THE PLATTE RIVER. A WINTER WEATHER ADVISORY IS IN EFFECT TONIGHT AND TUESDAY MORNING FOR ROOKS...OSBORNE AND MITCHELL COUNTIES WHERE ACCUMULATING SNOWFALL OF 2 TO 3 INCHES ARE POSSIBLE. PLEASE REFER TO THE WINTER WEATHER MESSAGE FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WINTER WEATHER ADVISORY REMAINS IN EFFECT EARLY TUESDAY MORNING FOR ROOKS...OSBORNE AND MITCHELL COUNTIES. PLEASE REFER TO THE WINTER WEATHER MESSAGE FOR FURTHER INFORMATION. SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON. WHILE NO SEVERE STORMS WILL OCCUR...SMALL HAIL WILL BE POSSIBLE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY...PRIMARILY FOR NORTH CENTRAL KANSAS...AND LOCATIONS IN SOUTH CENTRAL NEBRASKA SOUTH OF HIGHWAY 6. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
832 AM CDT MON APR 22 2013
NEZ072-073-082-221400-
FURNAS NE-GOSPER NE-PHELPS NE-
832 AM CDT MON APR 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHELPS...SOUTHEASTERN
GOSPER AND NORTHEASTERN FURNAS COUNTIES UNTIL 900 AM CDT...
AT 831 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF EDISON...OR 18 MILES WEST OF
HOLDREGE...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BERTRAND...
LOOMIS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4068 9965 4045 9937 4035 9963 4027 9977
4037 9989
TIME...MOT...LOC 1332Z 235DEG 21KT 4039 9970SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
921 AM CDT MON APR 22 2013
KSZ005-017-221445-
PHILLIPS KS-ROOKS KS-
921 AM CDT MON APR 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PHILLIPS AND
NORTHWESTERN ROOKS COUNTIES UNTIL 945 AM CDT...
AT 919 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF LOGAN...OR 17 MILES NORTHEAST OF
HILL CITY...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LOGAN...
SPEED...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3956 9961 3957 9964 3972 9963 3981 9954
3951 9926 3942 9961
TIME...MOT...LOC 1420Z 238DEG 21KT 3954 9961
BRYANTSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
944 AM CDT MON APR 22 2013
KSZ005-017-221515-
PHILLIPS KS-ROOKS KS-
944 AM CDT MON APR 22 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PHILLIPS AND
NORTHWESTERN ROOKS COUNTIES UNTIL 1015 AM CDT...
AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOGAN TO PALCO...AND
MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WEBSTER STATE PARK...
SPEED...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3956 9961 3957 9964 3969 9963 3979 9936
3929 9927 3923 9961
TIME...MOT...LOC 1444Z 247DEG 20KT 3965 9957 3929 9947
BRYANTSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 947 AM CDT MON APR 22 2013 NEZ082-083-221515- FURNAS NE-HARLAN NE- 947 AM CDT MON APR 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARLAN AND SOUTHEASTERN FURNAS COUNTIES UNTIL 1015 AM CDT... AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF ALMENA...OR 14 MILES NORTHEAST OF NORTON...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STAMFORD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4023 9957 4001 9944 3999 9972 4001 9992 TIME...MOT...LOC 1447Z 236DEG 26KT 4002 9971 BRYANT
The Grand Island radar (KUEX), 120 km away, was scanning. The volume nearest the first event began at 14:52 UTC.
5 hail. Local standard time, as filed.
Hail up to the size of dimes covered the ground.
Hail the size of pennies was ongoing at Webster State Park.
Hail covered the ground, with some stones reaching the size of quarters.
The ground was completely covered with pea to penny size hail.
Pea to penny size hail completely covered the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kansas in 2013Every state in 2013This day in weather historyWarnings in Kansas, April 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 445960, 445962, 445963, 445964, 448212.